图书馆订阅: Guest
Begell Digital Portal Begell 数字图书馆 电子图书 期刊 参考文献及会议录 研究收集
自动化与信息科学期刊
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN 打印: 1064-2315
ISSN 在线: 2163-9337

卷:
卷 51, 2019 卷 50, 2018 卷 49, 2017 卷 48, 2016 卷 47, 2015 卷 46, 2014 卷 45, 2013 卷 44, 2012 卷 43, 2011 卷 42, 2010 卷 41, 2009 卷 40, 2008 卷 39, 2007 卷 38, 2006 卷 37, 2005 卷 36, 2004 卷 35, 2003 卷 34, 2002 卷 33, 2001 卷 32, 2000 卷 31, 1999 卷 30, 1998 卷 29, 1997 卷 28, 1996

自动化与信息科学期刊

DOI: 10.1615/JAutomatInfScien.v33.i4.20
10 pages

On Determination of Instability of Nonlinear Systems by Sectors Method

Victor G. Gorodetskyi
National Technical University of Ukraine "Igor Sikorsky Kiev Polytechnic Institute", Kiev

ABSTRACT

The instability problem for some systems of ordinary differential equations is considered. The concept of sector introduced by K.P. Persidsky is used. The possibility of instability analysis of a complete system by means of k-approximation is also considered. The method of constructing the sector in the case of instability is introduced.


Articles with similar content:

ACOUSTIC WAVE SCATTERING BY CURVILINEAR RINGS
Telecommunications and Radio Engineering, Vol.69, 2010, issue 16
G. I. Koshovy
On Solving and Properties of the Simplest Dynamical Problem of Optimal Set Partition Problem
Journal of Automation and Information Sciences, Vol.45, 2013, issue 6
Elena M. Kiseleva, Larisa S. Koriashkina
Stabilization of Families of Linear and Nonlinear Discrete Dynamical Systems
Journal of Automation and Information Sciences, Vol.49, 2017, issue 1
Vsevolod M. Kuntsevich
Investigating Dynamics of One Weakly Nonlinear System with Delay Argument
Journal of Automation and Information Sciences, Vol.50, 2018, issue 1
Jozef Diblik, Denis Ya. Khusainov, Andrey V. Shatyrko, Jaromir Bashtinec
Minimal Invariant Sets of Discrete Dynamic Systems with a Stable Linear Part
Journal of Automation and Information Sciences, Vol.33, 2001, issue 5-8
Boris N. Pshenitchnyi, Vsevolod M. Kuntsevich